Drop Out Monotonic Rules for Sequencing Situations
Download full text from publisher
Other versions of this item:
- Cristina Fernández & Peter Borm & Ruud Hendrickx & Stef Tijs, 2005. "Drop out monotonic rules for sequencing situations," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 61(3), pages 501-504, July.
- Borm, P.E.M. & Fernández, C. & Hendrickx, R.L.P. & Tijs, S.H., 2005. "Drop out monotonic rules for sequencing situations," Other publications TiSEM d0642261-4e55-45ca-9b23-6, Tilburg University, School of Economics and Management.
References listed on IDEAS
- Sprumont, Yves, 1990. "Population monotonic allocation schemes for cooperative games with transferable utility," Games and Economic Behavior, Elsevier, vol. 2(4), pages 378-394, December.
- Curiel, I. & Pederzoli, G. & Tijs, S.H., 1989. "Sequencing games," Other publications TiSEM cd695be5-0f54-4548-a952-2, Tilburg University, School of Economics and Management.
- S. C. Littlechild & G. Owen, 1973. "A Simple Expression for the Shapley Value in a Special Case," Management Science, INFORMS, vol. 20(3), pages 370-372, November.
- Curiel, Imma & Pederzoli, Giorgio & Tijs, Stef, 1989. "Sequencing games," European Journal of Operational Research, Elsevier, vol. 40(3), pages 344-351, June.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Fragnelli, V. & Llorca, N. & Sánchez-Soriano, J. & Tijs, S.H., 2006. "Convex Games with Countable Number of Players and Sequencing Situations," Discussion Paper 2006-119, Tilburg University, Center for Economic Research.
- Rodica Brânzei & Tamás Solymosi & Stef Tijs, 2007. "Type monotonic allocation schemes for a class of market games," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 15(1), pages 78-88, July.
- René Brink & Gerard Laan & Valeri Vasil’ev, 2007. "Component efficient solutions in line-graph games with applications," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 33(2), pages 349-364, November.
More about this item
Keywordsqueueing theory; game theory;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:tiu:tiucen:f343286b-7f46-4c60-94b3-a7f12c8424fe. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Richard Broekman). General contact details of provider: http://center.uvt.nl .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.